Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

Used Ajax powder and spray for cleaning, had coughing, abdominal pain, nausea, loss of appetite. Treatment?

I cleaned a small bathroom with Ajax spray and powder, plus an all purpose cleaner. I didn t specifically mix them but did use them separately on same surfaces. The smell of the Ajax spray especially made me cough initially, I was in the small bathroom for over three hours and now even 12 hours later I still have slight abdominal pain and feel nauseous and have lost my appetite . What should I do? Is it likely the two are related?
Asked On : Wed, 29 Aug 2012
Answers:  1 Views:  47
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pathologist and Microbiologist 's  Response
Hello and thanks for posting your query on HCM
The symptoms that you developed after using the spray suggests poisoning with lead.
May be lead is the component of the spray.
I suggest you to visit your doctor and explain the symptoms to him/her and get specific treatment.

Thaks and take care
Answered: Wed, 29 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor